# SDR COMA0760197

- Difficulty date: February 19, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 19,654 hours, 16,791 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cable
- Part number: 744952201
- Condition: Broken
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD CRJ-2-448001, RIGHT NACELLE INSP, FOUND THE ATR CABLE TO BE BROKEN AT THE TURNBUCKLE END IN THE PYLON, MAKING THE ATR SYSTEM INOP.  REPLACED CABLE IAW AMM 78-35-01.
